# SDR SIMA0353

- Difficulty date: February 4, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 12
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3302 - EMERGENCY LIGHT AT ROW 12 B/C INOPERATIVE.  REMOVED AND REPLACED BULB AT ROW 12 B/C.  OPS CHECK GOOD.  (M)
